It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Digestive Disorders Message Board


Digestive Disorders Board Index


So, 5 years ago i was diagnosed with acid reflux disorder and ulcer on my esophagus. It was hoooorrible. Now, i am taking pills for arthritis, and since Friday, i have random, without pattern, severe pains in my upper stomach which last up to an hour. Either when i am hungry, or after a meal. I know the pills for arthritis are super strong, but should i get worried or give it a few days?
I am also taking omeprazole since i started the pills, but obviously not working much.
Arthritis meds can cause ulcer symptoms or actual ulcers in stomach, especially if taken regularly for any length of time. Some meds are easier on the stomach than others, so I would call your Dr. He/she may want to have you go off it for a week or so, or switch meds, but I would not just continue to take it as is. Depending on your omeprazole dose, that might be able to be increased for a bit until your stomach feels better, but your Dr can advise you on that.
i just went to the emergency room because i had severe pain in the morning. My blood and urine test came back all clear. I will stop the meds for arthritis for a month, and if the stomach pain is gone i will start again. otherwise the doc asked me to do other stomach tests. he suspects gastritis and ulcer in esophagus. i am ok with that. i have done that already twice. i am surprised there was no infection shown, because each time i had stomach problems i had sky high platelets and white cells. i just hope its not a polyp.





All times are GMT -7. The time now is 06:43 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!